# SDR R61A201703090206

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 34,669 hours, 21,506 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A MESSAGE FOR THE PAX DOOR FWD OPEN.  DURING DESCENT, MESSAGE WENT AWAY. R & R L1 DOOR OPEN/CLOSED PROXIMIATY SENSOR IAW AMM 52-72-20. OPS CHECKED GOOD.
